Hi, I am 29 years old and I have been on birth control for the last two years. My last period was on April 24th 2013. Usually, while on the contraceptive, my period lasts for 4 days. After April 24th, I stopped using the pill. Today, after 2 weeks I noticed a pinkish-brownish discharge when I went to the washroom. However, after my period, which lasted about 5 days, there was a little brown discharge for a couple days and then it cleared up. Why is there a discharge again now? Help.
Hello and hope you are doing well,
A complete evaluation is necessary for determining the exact cause of your symptoms. The common cause is during ovulation minor bleeding from a broken follicle occurs and it can cause mild spotting. Hormonal imbalances, chronic endometritis, endometrial polyps, low thyroid levels all can cause this spotting. Visit a gynecologist for clinical examination and you may need blood tests to check thyroid and ovarian function, cervical biopsy, pap smear and pelvic ultrasound .Consult a gynecologist. Keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.